MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561831
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare device was used for a polyp in the colon during a polypectomy procedure performed on (b)(6) 2026.During the procedure, the device was unable to deliver energy.The procedure was completed with another rotatable snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of device unable to deliver energy.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a090402 captures the reportable event of device unable to deliver energy.Block h11: investigation results- the returned rotatable snares device was analyzed, and a visual evaluation noted that the working length and wire were kinked; also, the loop was able to be extended.An electrical test was performed, and the device was found within specification.No other problems with the device were noted.The reported event of device unable to deliver energy was not confirmed.It was found that the working length and wire were kinked.This problem likely has occurred due to the manner in which the device was handled and manipulated, which may have caused the reported and encountered problem.Excessive manipulation of the device without enough care could have induced the defect found.Regarding the reported problem of the device being unable to deliver energy, due to the product analysis performed, it was found that the loop was able to be extended and the continuity and electrical test performed on the device were found within specifications.Since the device cannot be functionally tested by emulating the anatomical or procedural factors encountered during the procedure, taking all available information into consideration, the most probable cause of this complaint is device problem excluded.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24202428
Report Number3005099803-2026-00337
Device Sequence Number9809849
Product Code FDI
UDI-Device Identifier08714729283997
UDI-Public(01)08714729283997
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561831
Device Catalogue Number6183
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown